Singularly perturbed linear ordinary differential equations with turning points

S. M. Bauer, S. B. Filippov, A. L. Smirnov, P. E. Tovstik, R. Vaillancourt

Research output: Chapter in Book/Report/Conference proceedingChapterResearchpeer-review

Abstract

In this chapter, we consider systems of linear ordinary differential equations with variable coefficients and a small parameter μ in the derivative terms.

Original languageEnglish
Title of host publicationInternational Series of Numerical Mathematics
PublisherSpringer Nature
Pages239-290
Number of pages52
DOIs
StatePublished - 1 Jan 2015

Publication series

NameInternational Series of Numerical Mathematics
Volume167
ISSN (Print)0373-3149
ISSN (Electronic)2296-6072

Scopus subject areas

  • Numerical Analysis
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Singularly perturbed linear ordinary differential equations with turning points'. Together they form a unique fingerprint.

Cite this